# SDR AALA202101159002

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,963 hours, 7,821 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTNENANCE.  FOUND EXCESSIVE PLAY AFT DOOR LEFT ON NOSE LANDING GEAR.  REPLACED AFT HINGE FITTING (AALA202101159002) AND FORWARD HINGE FITTING (AALA202101159015) ON AFT DOOR LEFT ON NOSE LANDING GEAR, IAW CMM 52-82-32-400-802-C01 AND CMM 52-82-32-400-805-B01.
